Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Subspaces intersecting in at most a point

Title data

Kurz, Sascha:
Subspaces intersecting in at most a point.
In: Designs, Codes and Cryptography. Vol. 88 (2020) Issue 3 . - pp. 595-599.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-019-00699-6

Abstract in another language

We improve on the lower bound of the maximum number of planes in PG(8,q)≅F9q pairwise intersecting in at most a point. In terms of constant dimension codes this leads to Aq(9,4;3)≥q12+2q8+2q7+q6+2q5+2q4−2q2−2q+1. This result is obtained via a more general construction strategy, which also yields other improvements.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: constant dimension codes; finite projective geometry; network coding
Subject classification: Mathematics Subject Classification Code: 51E20 (05B25 94B65)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 24 Feb 2020 09:35
Last Modified: 24 Feb 2020 09:35
URI: https://eref.uni-bayreuth.de/id/eprint/54385